# SDR NSVA2011151

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 35,190 hours, 40,986 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539007B
- Part serial: 97813
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 7000 FT ON CLIMBOUT RIGHT GEN LIGHT ILLUMINATED / CREW RAN QRH, TRIED TO RESET TO NO AVAIL.  A/C RETURNED TO IAH.  REPLACED RIGHT GCU.
